# SDR FDEA202006261362

- Difficulty date: June 26, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Bulged
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD FLAP VANE MID LEADING EDGE ADJACENT TO VANE TRACK FOUND SKIN BULGING.
